按条件检索“168”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: EI × 数据来源: CSCD × 出版年: 2012 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Shape-preserving weighted rational cubic interpolation EI SCOPUS

作者:Sun, Qinghua ;Bao, Fangxun ;Duan, Qi

作者机构:[Sun, Qinghua ;Bao, Fangxun ;Duan, Qi ] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Computational Information Systems,2012,Vol.8,Issue.18,7721-7728

资源类型:期刊论文

2. Covariate-Adjusted Regression for Time Series EI SCOPUS SCIE

作者:Ma, Yunyan; Luan, Yihui

作者机构:[Ma, Yunyan; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2012,Vol.41,Issue.3,422-436

资源类型:期刊论文

WOS:000304522500004

3. The modified method of characteristics with mixed finite element domain decomposition procedures for the transient behavior of a semiconductor device EI SCOPUS SCIE

作者:Yuan, Y.

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2012,Vol.28,Issue.1,353-368

资源类型:期刊论文

WOS:000297922100019

4. A result on quasi-periodic solutions of a nonlinear beam equation with a quasi-periodic forcing term EI SCOPUS SCIE

作者:Wang, Y.;Si, J.

作者机构:[Wang, Y] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Statistics and Mathematics, Shandong Economic University, Jinan, Shandong 250014, China;[ Si, J] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:ZAMP: Zeitschrift fur Angewandte Mathematik und Physik: = Journal of Applied Mathematics and Physics: = Journal de Mathematiques et de Physique Appliquees,ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK,2012,Vol.63,Issue.1,189-190

WOS被引数:5

资源类型:期刊论文

WOS:000299505900009

5. Solving a class of fuzzy relation inequalities via semi-tensor product EI SCOPUS

作者:Fan, Hongbiao ;Feng, Jun-E ;Zhang, Lequn

作者机构:[Fan, Hongbiao ;Feng, Jun-E ;Zhang, Lequn ] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:10th World Congress on Intelligent Control and Automation, WCICA 2012

会议日期:6 July 2012 through 8 July 2012

来源:Proceedings of the World Congress on Intelligent Control and Automation (WCICA),20121465-1470

资源类型:会议论文;期刊论文

6. Representation Theorems for Generators of BSDEs in L-p Spaces CSCD SCOPUS SCIE

作者:Song, Li; Hu, Feng; Chen, Zeng-jing

作者机构:[Song, L] School of Mathematics, Shandong University, Jinan 250100, China, School of Finance, Shandong Polytechnic University, Jinan 250100, China;[ Hu, F] School of Mathematics, Shandong University, Jinan 250100, China, Department of Mathematics, Qufu Normal University, Qufu 273165, China;[ Chen, Z.-J] School of Mathematics, Shandong University, Jinan 250100, China, Department of Financial Engineering, Ajou University, Suwon 443749, South Korea

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2012,Vol.28,Issue.2,255-264

资源类型:期刊论文

WOS:000303477100006

7. Linear cryptanalysis of reduced-round ICEBERG EI SCOPUS

作者:Sun, Yue ;Wang, Meiqin

作者机构:[Sun, Yue ;Wang, Meiqin ] School of Mathematics, Shandong University, Jinan 250100, China

会议名称:8th International Conference on Information Security Practice and Experience, ISPEC 2012

会议日期:9 April 2012 through 12 April 2012

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2012,Vol.7232 LNCS,381-392

资源类型:会议论文;期刊论文

8. A Stochastic k-Coverage Scheduling Algorithm in Wireless Sensor Networks EI SCOPUS SCIE

作者:Yu, Jiguo; Ren, Shaohua; Wan, Shengli; Yu, Dongxiao; Wang, Guanghui

作者机构:[Yu, Jiguo; Ren, Shaohua; Wan, Shengli] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Peoples R China.; [Yu, Jiguo] Qufu Normal Univ, Key Lab Intelligent Control Tech Shandong Prov, Rizhao 276826, Peoples R China.; [Yu, Dongxiao] Univ Hong Kong, Dept Comp Sci, Pokfulam, Hong Kong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS,2012,Vol.2012

WOS被引数:5

资源类型:期刊论文

WOS:000311443600001

9. Robust stability and stabilization for nonlinear uncertain discrete-time descriptor switched systems EI SCOPUS

作者:Wang, Wei ;Ma, Shuping ;Wang, Jie ;Song, Shuai

作者机构:[Wang, Wei ;Ma, Shuping ;Wang, Jie ;Song, Shuai ] School of Mathematics, Shandong University, Jinan, 250100, China

会议名称:2012 24th Chinese Control and Decision Conference, CCDC 2012

会议日期:23 May 2012 through 25 May 2012

来源:Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012,20124025-4030

资源类型:会议论文;期刊论文

10. Infinite time linear quadratic differential games for singular systems EI SCOPUS

作者:Wu, Tongxin ;Feng, Jun-E. ;Zhang, Lequn ;Man, Hui

作者机构:[Wu, Tongxin ;Feng, Jun-E. ;Zhang, Lequn ;Man, Hui ] School of Mathematics, Shandong University, Jinan, 250100, China

会议名称:2012 24th Chinese Control and Decision Conference, CCDC 2012

会议日期:23 May 2012 through 25 May 2012

来源:Proceedings of the 2012 24th Chinese Control and Decision Conference, CCDC 2012,201257-62

资源类型:会议论文;期刊论文

11. Cryptanalysis of RSA with a small parameter EI SCOPUS

作者:Meng, Xianmeng ;Zheng, Xuexin

作者机构:[Meng, Xianmeng ] School of Mathematics, Shandong University of Finance and Economics, Jinan, 250014, China;[Zheng, Xuexin ] Key Lab. of Cryptologic Technology and Information Security, Ministry of Education, Shandong University, Jinan, 250100, China

会议名称:17th Australasian Conference on Information Security and Privacy, ACISP 2012

会议日期:9 July 2012 through 11 July 2012

来源:Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics),2012,Vol.7372 LNCS,115-123

资源类型:会议论文;期刊论文

12. Sufficient conditions of optimality for mean-field stochastic control problems EI SCOPUS

作者:Shi, Jingtao

作者机构:[Shi, Jingtao ] School of Mathematics, Shandong University, Jinan, 250100, China

会议名称:2012 12th International Conference on Control, Automation, Robotics and Vision, ICARCV 2012

会议日期:5 December 2012 through 7 December 2012

来源:2012 12th International Conference on Control, Automation, Robotics and Vision, ICARCV 2012,2012747-752

资源类型:会议论文;期刊论文

13. Infinite time linear quadratic differential games for discrete-time singular systems EI SCOPUS

作者:Wu, Tongxin ;Feng, Jun-E.

作者机构:[Wu, Tongxin ;Feng, Jun-E. ] School of Mathematics, Shandong University, Jinan, 250100, China

会议名称:31st Chinese Control Conference, CCC 2012

会议日期:25 July 2012 through 27 July 2012

来源:Chinese Control Conference, CCC,201257-61

资源类型:会议论文;期刊论文

14. 轻量级分组密码算法MIBS不可能差分分析 CSCD

作者:杜承航;陈佳哲

作者机构:[杜承航] 山东大学数学学院, 密码技术与信息安全教育部重点实验室, 济南, 山东 250100, 中国.;[陈佳哲] 山东大学数学学院, 密码技术与信息安全教育部重点实验室, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.7,55-58+69

资源类型:期刊论文

15. 有限域上超椭圆曲线离散对数问题的错误攻击(英文) CSCD SCOPUS SCIE

作者:王明强;薛海洋;展涛;

作者机构:[Wang Mingqiang] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Zhan Tao] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Xue Haiyang] Institute of Information Engineering, Chinese Academy of Sciences, State Key Laboratory of Information Security, Beijing 100864, China.

来源:中国通信,CHINA COMMUNICATIONS,2012,Vol.9,Issue.11,150-161

WOS被引数:1

资源类型:期刊论文

WOS:000311655500016

16. 两类分数阶对流-扩散方程的有限差分方法 CSCD

作者:张红玉;崔明荣

作者机构:[张红玉] 山东大学数学学院, 济南, 山东 250100, 中国.;[崔明荣] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.6,40-48

资源类型:期刊论文

17. A cluster-based routing protocol for wireless sensor networks with nonuniform node distribution EI SCOPUS SCIE

作者:Yu, Jiguo; Qi, Yingying; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Qi, Yingying; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2012,Vol.66,Issue.1,54-61

WOS被引数:97

资源类型:期刊论文

WOS:000298836500011

18. Semi-uninorms and implications on a complete lattice EI SCOPUS SCIE

作者:Liu, Hua-Wen

作者机构:[Liu, HW]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2012,Vol.191,72-82

WOS被引数:37

资源类型:期刊论文

WOS:000300475700005

19. Modified characteristic finite difference fractional step method for moving boundary value problem of percolation coupled system EI SCOPUS SCIE

作者:Yuan, Yi-rang; Li, Chang-feng; Sun, Tong-jun

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C.-F] School of Economics, Shandong University, Jinan 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2012,Vol.33,Issue.2,177-194

WOS被引数:2

资源类型:期刊论文

WOS:000299088800004

20. 拟阵基图的Hamilton圈性质 CSCD

作者:徐鑫;刘桂真

作者机构:[徐鑫] 山东大学数学学院, 济南, 山东 250100, 中国.;[刘桂真] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shangdong University,2012,Vol.47,Issue.8,1-6

资源类型:期刊论文

共 9 页, 168 条记录

TOP